# SDR N6WA2013030201

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 19,646 hours, 13,379 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL CAPT'S PFD AND MFD WENT BLANK AND YDI INOPERATIVE, STAB CHAN NR 2, R REV FAULT.  R & R SSPC K 126 IAW AMM 24-62-11, OP'S CHECK GOOD.
